Álvarez-Ramírez, MarthaRodríguez García, AntonioPalacián Subiela, Jesús FranciscoYanguas Sayas, Patricia2019-06-062021-05-1420190022-039610.1016/j.jde.2019.04.028https://academica-e.unavarra.es/handle/2454/33258Artículo en https://academica-e.unavarra.es/handle/2454/28378At the beginning of paper [1] there is an error that spreads along the rest of the work and the conclusions are not correct in their present form. Precisely, in Section 2, page 783, there is a contradiction related to the scaling. In the paragraph before formula (6) it is said that t→ε^3t but Hamiltonian (6) is not scaled accordingly. We have fixed the problem and, after performing due changes, the conclusions are obtained. The existence of the manifolds at infinity is guaranteed (Theorem 3.1) and the transversal intersection of them is concluded in Theorem 5.1. The applications in Section 6 are also valid after adapting them to the new version of the theorems.application/pdfeng© 2019 Elsevier Inc. The manuscript version is made available under the CC BY-NC-ND 4.0 license.Restricted N-body problemsSymplectic scalingInvariant manifolds at infinityMcGehee’s coordinatesCorrigendum to “Oscillatory motions in restricted N-body problems” [J. Differential Equations 265 (2018) 779–803]info:eu-repo/semantics/articleinfo:eu-repo/semantics/openAccess